A 29-year-old female asked:
I have pcos diagnose a month ago started metformin and ortho tri cycle i came on cycle may18 back on 29 i missed 3 birth control pills and started?
1 doctor answer • 3 doctors weighed in
Gynecology 27 years experience
Birth-control pills: The first three months of birth control pills can cause irregular "breakthrough" bleeding. The symptoms are always worse if you are not taking your pills daily as directed. When you miss pills you will have spotting and bleeding and the pills are less effective. Once you've been back on track for a couple of months, things should regulate. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated May 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.